# SDR YV3R2021090700493

- Difficulty date: August 19, 2021
- Submitted: September 7, 2021
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: JA314
- Make and model: Robsin R22BETAII
- Aircraft serial: 4841
- Aircraft time: 11 hours
- Engine: Lyc O360J2A
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: B0211
- Part serial: 3645
- Condition: Leaking
- Location: Tail Rotor
- Part time: 11 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED TAIL ROTOR GEARBOX P/N: B021-1 INPUT SEAL LEAKING.
